# SDR SWIA202054762

- Difficulty date: October 21, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM-802SK NR 5016- DENT JUST FORWARD OF MID CARGO DOOR, 3/4 X 3/4 .008 DEEP.  PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD A/C PRACTICES.  C-CHECK RO 12/26/2020.  INSTALLED REPAIR DOUBLER.  REWORK WITHIN LIMITS, REF CRJ900 SRM.  ALL ASSOCIATED CHECKS C/W, NO DEFECTS NOTED AT THIS TIME.  SEE CONTINUATION CARD FOR FURTHER DETAILS ON MAINTENANCE PERFORMED.  SKYWEST TASKCARD C/W.
